# SDR HNAA2025101400703

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,438 hours, 42,315 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1002106
- Part serial: 90934
- Condition: Damaged
- Location: Zone 200
- Part time: 45,753 hours, 41,032 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW O2 MASKS DO NOT SEAL TO FACE AND MASK MICS INOP   FACT  12OCT25  19:19  RIC   R+R #100/200 CREW OXYGEN MASKS IAW AMM TASK 35-10-10-000/400-801-A. OPS CHECK GOOD, LEAK CHECK GOOD. OK FOR SERVICE. #1 PN:MC10-02-106 SN:SEO1454 TOTAL TIME: 15436.9, TOTAL CYCLES: 16010, TIME SINCE OH: 14436.9
